# SDR IPXA2019042654435

- Difficulty date: April 9, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 102,402 hours, 17,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B01998505
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1C3,  DENT ON L/H WING OUTBD AFT FLAP UPPER SKIN (P/N:65B01998-505) NEAR WBL 822.REPAIR I.A.W. SRM 57-53-01 REPAIR 1, SRM 51-70-10, BOEING SRID: 4-4449169812 AND EO B747-5750-72307-A.
